# SDR XNOA1161

- Difficulty date: October 24, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727-200
- Aircraft serial: 20774
- Aircraft time: 49,393 hours, 47,063 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, D

## Discrepancy

NR 2 ENG LOW OIL PRESS WARNING LT & LOSS OF OIL PRESS.  SHUT DOWN ON TAXI OUT.  FOUND NR 2 ENG OIL PRESS SWITCH LEAKING.  REMOVED AND REPLACED NR 2 LOW OIL PRESS SWITCH AS REQ IAW B727 MM REF 79-33-1, OPS AND LEAK CHECK.  DURING TROUBLESHOOTING FOUND LOW OIL PRESS LT INOP.  TRANSFERRED TO DMI 3677 IAW ENA B727 MEL REF 79-4, CAT B PLACARDS INSTALLED.
